# SDR VNAA202511250001

- Difficulty date: September 18, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670390951
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE FITTINGS OF TOILET SERVICE DOOR 196ER.  HINGE FITTINGS OF TOILET SERVICE DOOR 196ER WAS REPLACED PER CRJ-700 AMM 52-45-01-400-80.
